# SDR EE4Y2025090823079

- Difficulty date: September 8, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N308NV
- Make and model: Airbus A319-112
- Aircraft serial: 2450
- Aircraft time: 54,236 hours, 33,916 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK A32X-534123-01-2-001, UPPER FUSELAGE FR68 RH AT DOORSTOP 6 LEVEL FRAME INNER CAP JOINT TO GUSSET PLATE FASTENER HOLE WITH CRACK INDICATION DUE MISSED HOLE.PERFORMED GUSSET PLATE ATTACHMENT HOLES REPAIR AND GUSSET REPLACMENT LEVEL STOP 6 IAW COOPESA # COO-EO-2025-22851-R00 AND A319 SRM TASK 53-41-12-300-018 PARAG 2A FIG 001 SHEET 1,2 AND AIRBUS MESSAGE 81648810/004. THIS REPAIR WAS CLASSIFIED AS MAJOR AND COVERED  IN THE COOPESA JOB A1Q171 ITEM 2-19
